# SDR DALA2019081324742

- Difficulty date: August 10, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 1,246 hours, 532 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT APPROX 70 KTS DURING TAKE OFF ROLL HAD SPOILER CONFIG WARN. ABORTED TAKE OFF. WARNING WENT AWAY IMMEDIATELY AFTER INITIATING ABORT. 110, 000 LBS TAKE OFF WEIGHT. UPON RETURN TO GATE NO CONFIG SPOILER CAS MSG PRESENT. NO INFO MESSAGES OR OMS MESSAGES RELATED TO FLT CNTLS. CYCLED SPOILERS. NO FAULTS PRESENT. NO HISTORY. AIRCRAFT OK FOR SERVICE.
